# SDR UALA2011052302530

- Difficulty date: May 23, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 62,838 hours, 23,418 cycles
- Engine: Pwa PW2037
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 314N301028A
- Part serial: 25
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CONTACTED LOADING BRIDGE ON ARRIVAL TO GATE.  REPLACED NOSE COWL.
